# SDR USAA2011120900008

- Difficulty date: December 6, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 20,767 hours, 8,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON ALL THE TIME.  RESET CIDS SYSTEM.  OPS CHECK GOOD.
